MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE 6MM X 25MM; CATHETER, THROMBUS RETRIEVER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE 6MM X 25MM; CATHETER, THROMBUS RETRIEVER
Model Number 90186
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 07/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record (dhr) could not be reviewed because the lot number remains unknown, however there are controls in the manufacturing process to ensure the product met specifications upon release.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that the device was confirmed to be in good condition during preparation/prior to use on the patient and was prepared as per the dfu.The reported patient intracranial hemorrhage is a known and anticipated complication to these types of procedures and patient condition and is listed as such in the device directions for use.Therefore, an assignable cause of anticipated procedural complication will be assigned to this event.Device is not available to manufacturer.
 
Event or Problem Description
It was reported that a thrombectomy was performed on the left m1 distal segment of the middle cerebral artery.First and second pass were performed with subject stent retriever and aspiration catheter.Vessel dissection occurred during procedure, which the physician confirmed was not related to the subject stent retriever.Imaging done five hours post procedure revealed sub arachnoid hemorrhage.No other information is available.
 
Event or Problem Description
It was reported that a thrombectomy was performed on the left m1 distal segment of the middle cerebral artery.First and second pass were performed with subject stent retriever and aspiration catheter.Vessel dissection occurred during procedure, which the physician confirmed was not related to the subject stent retriever.Imaging done five hours post procedure revealed sub arachnoid hemorrhage.No other information is available.Additional information was received which reported that the patient had two sub arachnoid hemorrhages after the procedure using the subject retriever.First hemorrhage occurred 5 hours post procedure and second hemorrhage occurred 13 hours post procedure.No other information is available.
 
Additional Manufacturer Narrative
B5 executive summary - updated.B6 relevant tests and lab data - updated.Although the device history record (dhr) could not be reviewed because the lot number remains unknown, there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that the device was confirmed to be in good condition during preparation/prior to use on the patient and was prepared as per the dfu.The reported 'patient intracranial hemorrhage' is a known and anticipated complication to these types of procedures and patient condition and is listed as such in the device directions for use.Therefore, an assignable cause of anticipated procedural complication will be assigned to this event.

Brand Name
TREVO XP PROVUE 6MM X 25MM
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
MDR Report Key10872791
Report Number3012931345-2020-00202
Device Sequence Number11486932
Product Code NRY
UDI-Device Identifier00815742001860
UDI-Public00815742001860
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143077
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number90186
Device Catalogue Number90186
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/26/2020
Supplement Date Received by Manufacturer01/12/2021
Initial Report FDA Received Date11/19/2020
Supplement Report FDA Received Date02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MARKSMAN 27 CATHETER (UNKNOWN).; MARKSMAN 27 CATHETER (UNKNOWN)
Outcome Attributed to Adverse Event Other;
Patient Age87 YR